Alert archive / Colorado / Flash Flood Warnings in 2007

Flash Flood Warning 9, NWS Pueblo, CO

July 19, 2007Teller County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 19, 2007, 1:53 PM MDT for Teller County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2007, 1:53 PM MDT (19:53 UTC)
Expired
Jul 19, 2007, 4:00 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Whole counties

County Teller County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
507 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPUB 191955
FFWPUB
COC119-192200-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
153 PM MDT THU JUL 19 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 400 PM MDT...

* AT 143 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A STORM OVER NORTHWESTERN TELLER COUNTY...OR
  ABOUT 27 MILES NORTHWEST OF COLORADO SPRINGS. THE STORM PRODUCING
  VERY HEAVY RAIN WAS NEARLY STATIONARY.

* THE STORM PRODUCING VERY HEAVY RAIN WILL REMAIN OVER THE HAYMNAN
  BURN SCAR AREA OF NORTHWEST TELLER COUNTY.  HEAVY RAIN HAS FALLEN
  OVER THE TRAIL CREEK DRAINAGE BASIN THAT FLOWS TO THE NORTHEAST.

PRECIPITATION GAGES IN THE AREA INDICATE RAINFALL OVER .75 IN LESS 
THAN ONE HOUR WITH ADDITIONAL RAINFALL EXPECTED AS THE STORMS 
REDEVELOP AND MOVE SLOWLY TO THE SOUTHWEST. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3899 10531 3899 10512 3912 10513 3912 10531

$$
3 follow-up statements
000 
WGUS75 KPUB 192031
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
228 PM MDT THU JUL 19 2007

COC119-192200-
TELLER CO-
228 PM MDT THU JUL 19 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR
NORTHWESTERN TELLER COUNTY...

AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM PRODUCING HEAVY RAIN OVER THE WARNED AREA.

THUNDERSTORMS CONTINUE TO DEVELOP OVER NORTHWEST TELLER COUNTY AND 
MOVE SLOWLY TO THE SOUTHWEST. RAINFALL RATES HAVE DECREASED BUT 
RUNOFF FROM EARLIER RAINFALL AND ADDITIONAL BRIEF HEAVY RAIN WILL 
STILL CAUSE FLOODING PROBLEMS IN THE HAYMAN BURN SCAR AREA.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY VEGETATION...RUNS OFF
ALMOST INSTANTLY. THIS CAUSES CREEKS AND DRAINAGE AREAS TO FLOOD AT A
MUCH FASTER RATE THAN NORMAL. ADDITIONALLY...THE SOILS IN A BURN SCAR
BECOME UNSTABLE WHEN IT RAINS...RESULTING IN MUD FLOWS AND FALLING
ROCK. ROADWAYS CAN BE WASHED OUT BY THE FORCE OF THE RUSHING WATER.

LAT...LON 3899 10531 3899 10512 3912 10513 3912 10531

$$
000 
WGUS75 KPUB 192152
FFSPUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT THU JUL 19 2007

COC119-192200-
TELLER CO-
350 PM MDT THU JUL 19 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN TELLER
COUNTY...

THUNDERSTORMS OVER NORTHERN TELLER COUNTY HAVE WEAKEND. A FLASH 
FLOOD WATCH REMAINS IN EFFECT UNTIL 1000 PM AND ADDITIONAL 
THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS EVENING.

LAT...LON 3899 10531 3899 10512 3912 10513 3912 10531

$$
000 
WGUS75 KPUB 192154 CCA
FFSPUB

FLASH FLOOD STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT THU JUL 19 2007

COC119-192200-
TELLER CO-
350 PM MDT THU JUL 19 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN TELLER
COUNTY...

THUNDERSTORMS OVER NORTHERN TELLER COUNTY HAVE WEAKEND. A FLASH 
FLOOD WATCH REMAINS IN EFFECT UNTIL 1100 PM AND ADDITIONAL 
THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS EVENING.

LAT...LON 3899 10531 3899 10512 3912 10513 3912 10531

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:24 AM MDT, 10 hours 29 minutes earlier.

Area forecast discussion, Jul 19, 3:24 AM MDT, 10 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
324 AM MDT THU JUL 19 2007

.SHORT TERM...
(TODAY AND TONIGHT)

...STRONG-SEVERE TSTMS POSSIBLE WITH HEAVY RAIN THIS AFTN/EVE...

CURRENTLY...SATELLITE IMAGERY SHOWED MESOSCALE CONVECTIVE
SYSTEM(MCS) STRETCHED ACROSS MUCH OF NE...NRN KS...AND IA EARLY THIS
MORNING. RESULTANT OUTFLOW BOUNDARY WAS RACING THROUGH SERN CO/SWRN
KS PER REGIONAL RADAR DATA. MUCH OF THE MCS PRECIPITATION OVER NWRN
KS WAS DISSIPATING. FURTHER W...ISOLD-SCT SHRA AND A FEW TSTMS WERE
OVER EXTREME WRN CO/ERN UT. 08Z/19 HAND ANALYZED SURFACE CHART
SHOWED LOWER TO MIDDLE 60S DEW POINTS ACROSS NERN CO AND TRYING TO
ADVECT INTO SERN CO PLAINS. MSAS SURFACE PRESSURE CHANGE ANALYSIS
HAD THE STRONGEST RISES FURTHER NE INTO SRN NE DIRECTLY UNDER THE
MCS CENTROID(MBE). MIDDLE AND UPPER LEVEL HIGH PRESSURE CENTER WAS
OVER CNTRL CO PER RUC MODEL UPPER AIR ANALYSES.

TODAY...BIG FORECAST CHALLENGES WITH TSTM DEVELOPMENT AND ITS IMPACT
WEATHER. ACTUAL PLACEMENT OF THE SURFACE-LOW LEVEL FRONTAL BOUNDARY
ACROSS SERN CO PLAINS WILL BE A KEY. HIGH RESOLUTION MODEL WANTS TO
STALL IT OUT SOMEWHERE AROUND THE CO/NM/OK/KS BORDER LATER
TODAY...WHICH COULD BE REASONABLE GIVEN THE LACK OF CURRENT PRESSURE
RISES BEHIND THIS PART OF THE BOUNDARY. ACTUAL LOW LEVEL MOISTURE
WILL BE ANOTHER KEY. RUC40 AND WRF WANT TO BRING 60S SURFACE DEW
POINTS UP AGAINST THE MOUNTAINS AND SERN CO PLAINS LATER TODAY.
RESULTING IN SOME RELATIVELY HIGH SURFACE-BASED CAPE VALUES UP TO 3K
J/KG ACROSS SERN CO. IF THE SURFACE DEW POINTS ARE LOWER...THEN CAPE
VALUES WILL BE A LITTLE LOWER...BUT STILL RESPECTABLE PROBABLY
AROUND 1K-2K J/KG WITH LIFTED INDICES OF 0C TO -4C. NOTHING IN THE
MIDDLE/UPPER LEVELS TO FOCUS ON A TSTM TRIGGER TODAY TO ENHANCE
CONVECTION...SO WILL NEED TO RELY ON LOW LEVEL FORCING. NO H3-H2
POTENTIAL VORTICITY LOBE WITHIN THE WEAK FLOW HIGH ALOFT...WHICH IS
USUALLY TO BE EXPECTED. THINK THE 12Z-15Z RUC40 QPF IS A LITTLE
OVERDONE. THINKING IS THE SAME THING WILL HAPPEN HAS YESTERDAY.
ISOLD-SCT SHRA/TSRA WILL FIRE UP OVER THE MOUNTAINS BETWEEN 15Z-18Z
AND THEN SPREAD INTO THE ADJACENT VALLEYS AND I-25 CORRIDOR DURING
THE AFTN. POTENTIAL FOR SOME LOW LEVEL BOUNDARY FORCING NEAR AND
JUST N OF THE BOUNDARY ACROSS THE SERN CO PLAINS THIS AFTN. THE MAIN
TSTM IMPACT WEATHER SHOULD BE MODERATE-HEAVY RAIN GIVEN THE
RELATIVELY WEAK CLOUD LAYER STEERING CURRENTS OF 5KTS OR
LESS...RELATIVELY HIGH FREEZING LEVELS...AND H7-H5 SPECIFIC HUMIDITY
VALUES OF 6-8 G/KG. LOCALIZED 1 TO 2 INCHES PER HOURS WOULD BE
POSSIBLE THIS AFTN...ESPECIALLY GIVEN TSTM CELL TRAINING AND
MERGERS. JUST MODERATE RAIN IN EXTREMELY DIVERSE COMPLEX
TERRAIN(E.G. CANYONS) COULD CAUSE A VERY LOCALIZED FLASH FLOOD
THREAT. PRIMARILY...THE STORM TYPE SHOULD BE PULSE...BUT WITH 0-6KM
SHEAR VALUES AROUND 20-25KTS JUXTAPOSED WITH A LOW LEVEL
BOUNDARY...MIGHT SUGGEST THE POTENTIAL FOR A ROTATING STORM
SOMEWHERE IN SERN CO PLAINS. PATTERN WOULD SUGGEST THE POTENTIAL FOR
PROLIFIC SMALL HAILERS PRODUCING COUPLE OF INCHES WITH THE SLOW
MOVING STORMS...ESPECIALLY FOR THE HIGHER ELEVATIONS WHERE THE
SMALLER HAILSTONES WOULD HAVE A GREATER PROBABILITY OF SURVIVING.
STILL COULD NOT RULE OUT ONE OR TWO FREAK SEVERE TSTMS THIS AFTN.
BASED ON POST RADAR ANALYSIS FROM YESTERDAY...WILL INCREASE POPS TO
LIKELY OVER THE MOUNTAINS AND HIGH SCATTERED POPS FOR THE LOWER
ELEVATIONS. ALSO...ADDED MODERATE-HEAVY RAIN TO MUCH OF THE CWFA
WITH THE HEAVY RAIN THREAT FOR OUR SERN CO MOUNTAINS/PLAINS. CURRENT
HIGH TEMPERATURES LOOK REASONABLE AND THE MET MOS GUIDANCE MIGHT BE
A LITTLE TOO COOL AND THE MAV MOS GUIDANCE A LITTLE TOO WARM.

TONIGHT...THE EVE TSTM ACTIVITY WILL DEPEND ON WHEN AND WHERE THINGS
GET GOING THIS AFTN AND HOW /WORKED OVER/ THE ATMOSPHERE IS BY THIS
EVE. THE TSTM FOCUS...WITH HEAVY RAIN...MAY SHIFT TOWARDS THE
NM/CO/OK/KS BORDER DURING THE EVE AND SHUTDOWN QUICKLY FURTHER N.
TOUGH CALL. MUCH OF THE TSTM ACTIVITY SHOULD DISSIPATE AROUND
MIDNIGHT GIVEN THE LACK OF ANY SYNOPTIC SCALE FORCING
OVERNIGHT. METZE

.LONG TERM...
(FRIDAY THROUGH WEDNESDAY)

...MORE HEAT FOR THE WEEKEND...

THE MAIN FEATURE FOR THE EXTENDED CONTINUES TO BE THE PERSISTENT
UPPER RIDGE OVER THE CENTRAL AND SOUTHERN ROCKIES. THE HIGH CENTER WILL
SLOWLY MOVE TO THE NORTHEAST...OVER CO BY THIS WEEKEND AND THEN
INTO THE NORTHERN HIGH PLAINS AND UPP MISSOURI BY NEXT WEEK.
THIS WILL CONTINUE THE WARM WX AND DIURNAL TSTORMS OVER THE MTS
THROUGH THE EXTENDED. ONLY REAL CHANGE IN THE FORECAST WAS TO FOCUS
POPS OVER THE CONTDVD ESPECIALLY AS THE HIGH MOVES NORTH OF CO.
H5 WINDS WILL THEN BE ERLY...AND THIS WILL KEEP DIURNAL TSTORMS
FROM MOVING OUT OVER THE ERN PLAINS.

SHOULD SEE ONE MORE RELATIVELY COOL DAY ON FRI AS ERLY PUSH
CONTINUES OVR THE PLAINS. MAY SEE SOME LOW CLOUDS OVER THE SERN
GRASSLAND FRI MORN AND AGAIN EARLY SAT WITH LIGHT ERLY FLOW
CONTINUING AT THE SURFACE AND ABUNDANT LLVL MOISTURE. H7 TEMPS
REBOUND NICELY BACK TO 18 DEG C OR SO FOR SAT AND SUN...AND THESE
SHOULD BE THE WARMEST DAYS WITH TEMPS OVR THE PLAINS ONCE AGAIN
CLOSE TO 100 DEG. UPPER RIDGE WILL SLOWLY WEAKEN AND BECOME MORE
DIRTY NEXT WEEK...WITH LONG RANGE MODELS INDICATING A POSSIBLE
PATTERN CHANGE BY THE END OF THE MONTH. ROSE

&&

.AVIATION...

SHRA/TSRA WILL AFFECT MUCH OF THE AIRPORTS AND FLIGHT ROUTES BETWEEN
17Z/19 - 04Z/20. SHRA/TSRA WILL CREATE ERRATIC WINDS ALONG WITH
MVFR-VFR MODERATE TO HEAVY RAIN AND SMALL HAIL. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/44
Hazardous weather outlook, Jul 19, 11:49 AM MDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1149 AM MDT THU JUL 19 2007

COZ058>089-093>099-201800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1149 AM MDT THU JUL 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF
SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING.
THE MAIN THREAT WITH THUNDERSTORMS WILL BE SMALL HAIL AND HEAVY
RAINFALL. THE GREATEST POTENTIAL FOR HEAVY RAIN WILL BE ACROSS
THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS WHERE EASTERLY UPSLOPE
FLOW WILL TRANSPORT INCREASING MOISTURE INTO THE SOUTHEAST
MOUNTAINS. RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL BE
POSSIBLE WITH THE STRONGER STORMS...AND WITH LIGHT WINDS
THROUGHOUT THE DEPTH OF THE ATMOSPHERE...THUNDERSTORMS ARE
EXPECTED TO BE SLOW MOVING...LEADING TO THE POTENTIAL FOR FLASH
FLOODING. HEAVY RAINFALL CAN CAUSE ROCK AND MUD SLIDES IN THE
MOUNTAINS AND CANYONS...AND MUD FLOWS ACROSS THE BURN SCARS SUCH
AS THE HAYMAN...MASON GULCH...MATO VEGA...AND IRON MOUNTAIN. HEAVY
RAINFALL IN URBAN AREAS CAN CAUSE QUICK RUN OFF WHICH CAN
OVERWHELM DRAINAGE SYSTEMS LEADING TO FLASH FLOODING OF
ROADWAYS...DRAINAGE DITCHES AND CREEKS...IN SPITE OF THE RECENT DRY
CONDITIONS.

ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
WITH HAIL UP TO PENNY SIZE AND WIND GUSTS APPROACHING 60 MPH.
GIVEN THE SLOW MOVEMENT TO THUNDERSTORMS...THE STRONGER STORMS
COULD CAUSE LOCAL ACCUMULATIONS OF SMALL HAIL UP TO A FEW INCHES
DEEP.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON AND EVENING...MAINLY OVER THE MOUNTAINS. THE MAIN
THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY
GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM 2 PM
THROUGH 11 PM.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 10:44 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more12 hr
Jul 19, 3:38 PM MDTFlash Flood WarningPUBCuster2 hr
Jul 19, 4:47 PM MDTFlash Flood WarningPUBFremont, Pueblo4 hr
Jul 19, 5:17 PM MDTFlash Flood WarningPUBHuerfano3 hr

Nearby

Flash Flood Warnings in Colorado, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.